# SDR SWAA2018022820159

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 53,824 hours, 31,313 cycles
- Engine: Ge CFM567B24
- Engine time: 1,838 hours, 1,179 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, MULTIPLE COMPRESSOR STALLS. N1, N2 ERRATIC, VIBE .8  FLIGHT ATTENDANTS REPORTED FLAMES OUT TAILPIPE. NO FIRE INDICATIONS IN COCKPIT.  R&R NR 2 ENGINE PER MT.
